I recently was diagnosed with diabetes after having Parkinsons for 10+ years. Also had 2 spine fusions with accompanying medications (now reduced to Norco and a muscle relaxer as needed). Should I stay on Mirapex if possible since I have foot/ankle edema now and night terrors which are becoming more frequent.
There are many medicines used to treat Parkinson's. They all have side-effects which you may or may not experience. You should make contact with your doctor as your treatment plan may need to be adjusted given the side-effects you are experiencing.
Your diabetes diagnosis could put you at greater risk of developing pedal edema.
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 May 2010 • 1 answer
Can you take Azilect & Mirapex along with the herbs kapi kacchu & Kotu Gola for Parkinson's. Thanks?
Posted 27 Aug 2010 • 1 answer
Posted 10 Dec 2010 • 1 answer
Posted 31 Mar 2011 • 1 answer
I've had Parkinson's for 14 years now and was taking sinamet, mirapex and Wellbutrin about 11/2 mon?
Posted 20 Mar 2016 • 0 answers